Hi, all . . . or as we say down here, y'all. I am on Abilify now for about 3 weeks for depression. I have become very aggressive, making what some say are ugly comments to family, especially hubby, and even to strangers. I did something the other day I am so ashamed of. I yelled an ugly name from my car at a woman in another car because she took my parking space. And I mean yelled. I snap and spit (not literally spit, but you know what I mean) when I don't mean to. Can this and sleeplessness, "gotta move, gotta move, gotta move" part of the Abilify horrible side effects? Please, anyone who knows? I gotta call Dr. tomorrow.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...